# SDR SWIA200819860

- Difficulty date: July 15, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 13,932 hours, 12,098 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT WINDOW SHATTERED ON CLIMBOUT.  (FLIGHT NR 6394) REPLACED RT SIDE WINDOW IAW 56-12-01.  P/N:NP-139332-6, S/N OFF:  03140H4504.
